Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
4 Posts
Discussion Starter · #1 ·
I have had IBS for over 10 years now, I suffer from chronic diarrea, but in the last few months I have all of sudden become constipated. Has this happened to anyone else? I do not think it is the medication, because I quit taking it over 6 months ago. I have taken so many different pills, but none of them really seem to work except Lotrinix, which my Dr will not perscribe anymore. I used to literally double over and vomit because my cramps were so bad, now they have subsided, or are extremely mellow. Has anyone else experienced this? Please help
 

·
Registered
Joined
·
7 Posts
I'm also experiencing a change but then the other way around. I've had constipation for about all my life I think. For the last couple of months I've had diarrhoea about every day. In the beginning I thought it was a nice change but af course now I am fed up too. For me it could be because of the drugs I'm taking though or because of a new way of eating. Isn't there anything else you're doing differently? I don't hink it just changes without a cause. I've also lost a lot of weight since my shift to IBS-D. Has anyone experienced this too?
 

·
Registered
Joined
·
4 Posts
Discussion Starter · #4 ·
I don't think anything has changed. I go through the usual questions the Dr asks, stress, diet, alcohol, smoking, etc. It is all the same. Maybe it has to do with the female body changes? The Dr. doesn't really have much to say. Having the D side of IBS, I tend to stay on the thin side. I sometimes need to fast for a day of two to cut my system off. Water will even go through me.I don't know, it seems that they are recognizing IBS nowadays, with so many sufferers out there. You think they would have found something that causes it our helps it out by now.I have heard people talk about talking peppermint oil, has anyone tried this. I'm leary of herbal medications.
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top